Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


tinnitus and atripla
Oct 17, 2007

i took atripla and within just one hour there is a fullness and terrible ringing in my ears. i walk like a drunken man and can hardly stand up. its like a psychadelic experience. is this normal?

Response from Dr. Henry

If you are just starting the Atripla many patients experience a wide range of central nervous system side effects during the first 1-4 weeks.If you are outside that time period then I would be concerned about another problem or whether Atripla is a good fit for you. The efavirenz is usually the culprit for symptoms like you describe. KH



Previous
magnetic turned poz
Next
side affects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement